MathSciNet Relay Station
MathSciNet bibliographic data
MR55663 (14,1107d) 56.0X
Mazur, S. On continuous mappings on Cartesian products. Fund. Math. 39 (1952), 229–238 (1953).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement